I have this condtion periodiacaly but the last three days have been miserable. I no sooner leave the bathroom and literally have to urinate again. I know bladder has prolapsed but the dr. said to leave it for now becuse the muscles are strong. It is one in the morning and the urge
to go is always there. I was thinking it could be an infection but there is no burning. I took a detrol I received as a sample and it helped this afternoon but tonight it seems to prevent me from releaving myself but does nothing to calm the nerves that are making me feel this need to go.
I really rather have pain. Could it be medicines I am taking at night for restless legs(1/2 sinemet and 15 mg. temazepam) that cause this?
It started the last three days after 3P.M.
Should I have a test for a urinary infection tomorrow or just go to a urologist? I can't sleep and took a double dose of temazepam but this constant urge to urinate is keeping me awake and making me crazy.
Also, is Detrol and Oxytrol the same thing. Will Oxytrol calm the nerves in the bladder so that sensation is quieted?
I am ready to do anything but surgery
Infection would be the most common cause of urinary frequency. If this is negative, you can consider metabolic diseases like diabetes or thyroid dysfunction. Of course, any changes in the anatomy - including prolapse can lead to the symptoms.
Detrol and oxytrol are different medications that work with a similar mechanism. Oxytrol is a patch that is designed to help with urinary incontinence.
I am not aware of sinement or temazepam leading to the urinary frequency.
I would test for the possibilities mentioned above. If negative, you can consider a referral to a urologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.